Advertisement

Ukrainian Mathematical Journal

, Volume 48, Issue 11, pp 1768–1775 | Cite as

Coercive solvability of a generalized Cauchy-Riemann system in the SpaceL p (E)

  • K. N. Ospanov
Brief Communications

Abstract

For an inhomogeneous generalized Cauchy-Riemann system with nonsmooth coefficients separated from zero, we establish conditions for the solvability and estimation of a weighted solution and its first-order derivatives.

Keywords

Integral Operator Inverse Fourier Transformation Inverse Operator Matrix Kernel Liouville Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    IN. Vekua,Generalized Analytic Functions [in Russian], Moscow (1959).Google Scholar
  2. 2.
    L. Bers,Theory of Pseudo-Analytic Functions, New York (1953).Google Scholar
  3. 3.
    V. S. Vinogradov, “On the Liouville theorem for generalized analytic functions,”Dokl. Akad. Nauk SSSR,183, No. 3, 503–506 (1968).MathSciNetGoogle Scholar
  4. 4.
    V. S. Vinogradov, “On the Liouville theorems for the equation of generalized analytic functions,”Differents. Uravn.,16, No. 1, 42–46 (1980).MATHGoogle Scholar
  5. 5.
    E. Mukhmadiev and S. Baizaev, “On the theory of bounded solutions of a generalized Cauchy-Riemann system,”DokL Akad. NaukSSSR,287, No. 2, 280–283 (1986).Google Scholar
  6. 6.
    K. N. Ospanov and R. U. Segizbaeva, “On the conditions of coercive solvability of a generalized Cauchy-Riemann system,”IzyAkad. Nauk Kaz. SSR, No. 5, 24–27 (1989).Google Scholar
  7. 7.
    K. N. Ospanov, “The solvability and the properties of solutions of a nonlinear generalized Beltrami system with unbounded coefficients,”in:New Investigations in Computing and Applied Mathematics [in Russian], Karaganda (1993), pp. 38–49.Google Scholar
  8. 8.
    I. S Gradshtein and I. M. Ryzhik,Tables of Integrals, Sums of Series and Products [in Russian], Fizmatgiz, Moscow 1962.Google Scholar
  9. 9.
    S. M. Nikol’skii,Approximation of Functions of Many Variables and Imbedding Theorems [in Russian], Nauka, Moscow 1977.Google Scholar
  10. 10.
    M. O. Otelbaev,Estimates of the Spectrum of the Sturm-Liouville Operator [in Russian], Gylym, Almaty 1990.MATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • K. N. Ospanov

There are no affiliations available

Personalised recommendations